# SDR HNAA2012030200634

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 49,818 hours, 54,889 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE LIGHTNING STRIKE OR STATIC DISCHARGE ON APPROACH.  NO VISIBLE STORMS IN THE AREA.  NO LOSS OF INSTRUMENTS.  MX FOUND NOSE CONE AND TAIL CONE DAMAGE FROM LIGHTNING STRIKE.  ACFT STILL IN MX.
